Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 7, 2015, 4:16 PM CDT for 5 counties in Texas; Cotton County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2015, 4:16 PM CDT (21:16 UTC)
- Expired
- May 7, 2015, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 5:00 PM CDT | FLASH FLOOD | Wichita Falls, TX | WIDESPREAD STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 656 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
736
WGUS54 KOUN 072116
FFWOUN
OKC033-TXC009-023-077-485-487-080015-
/O.NEW.KOUN.FF.W.0009.150507T2116Z-150508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
416 PM CDT THU MAY 7 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
BAYLOR COUNTY IN NORTHERN TEXAS...
NORTHERN ARCHER COUNTY IN NORTHERN TEXAS...
WICHITA COUNTY IN NORTHERN TEXAS...
NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 715 PM CDT
* AT 416 PM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS
PRODUCING HEAVY RAIN FROM DUNDEE TO JUST WEST OF WICHITA FALLS.
ONE TO THREE INCHES OF RAIN HAVE FALLEN IN THE PAST HOUR IN THESE
LOCATIONS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WICHITA FALLS...BURKBURNETT...HENRIETTA...SEYMOUR...ARCHER CITY...
IOWA PARK...HOLLIDAY...TEMPLE...PETROLIA...SCOTLAND...BYERS...
DEAN...RANDLETT...JOLLY...KAMAY...MANKINS...LAKE KEMP...LAKE
DIVERSION...LAKE KICKAPOO AND SHEPPARD AFB.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCEHS OF RAINFALL WILL
OCCUR IN THE WARNED AREA THROUGH 715 PM.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ROUGH CREEK...
PECAN CREEK...DEER CREEK...KICKAPOO CREEK...BURNETT CREEK...MARYS
CREEK...NORTH FORK LITTLE WICHITA RIVER...WEST FORK BLUFF CREEK...
BLUFF CREEK...ROCK CREEK...SADLER CREEK...LITTLE MOONSHINE CREEK...
HACKBERRY CREEK...WEST LITTLE POST OAK CREEK...CATTLE CREEK...TIMBER
CREEK...SPRING CREEK...BEAVER CREEK...COLE CREEK...BEAR CREEK...HAY
CREEK...MITCHELL CREEK...LITTLE BEAVER CREEK...DRY FORK LITTLE
WICHITA RIVER...WHISKEY CREEK...WILDHORSE CREEK...GILBERT CREEK...
DEEP RED CREEK...GRAY CREEK AND MINNAS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3347 9939 3391 9916 3433 9814 3365 9814
$$
MBS1 follow-up statement
430 WGUS74 KOUN 080008 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 708 PM CDT THU MAY 7 2015 OKC033-TXC009-023-077-485-487-080017- /O.EXP.KOUN.FF.W.0009.000000T0000Z-150508T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COTTON OK-BAYLOR TX-ARCHER TX-WICHITA TX-CLAY TX-WILBARGER TX- 708 PM CDT THU MAY 7 2015 ...THE FLASH FLOOD WARNING FOR SOUTHERN COTTON...BAYLOR...NORTHERN ARCHER...WICHITA...NORTHWESTERN CLAY AND SOUTHEASTERN WILBARGER COUNTIES WILL EXPIRE AT 715 PM CDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. ADDITIONAL RAINFALL THIS EVENING IS EXPECTED TO REMAIN LIGHT AND GENERALLY UNDER 0.25 INCH. THUS...THIS RAINFALL WILL NOT CAUSE FLASH FLOODING. LAT...LON 3347 9939 3391 9916 3433 9814 3365 9814 $$ MBS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:44 PM CDT, 32 minutes earlier.
Area forecast discussion, May 7, 3:44 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT THU MAY 7 2015
.DISCUSSION...
A LARGE GROUP OF THUNDERSTORMS DEVELOPED DURING THE DAY
TODAY...AND IS FORECAST TO CONTINUE ITS SLOW MARCH TOWARD THE EAST
THIS EVENING. THIS RESULTS IN HIGH CHANCES FOR RAIN THIS
EVENING/OVERNIGHT FOR ALL BUT THE FAR WESTERN PART OF OUR FORECAST
AREA. SOME STORMS MAY BE SEVERE...MAINLY OVER THE SOUTHERN HALF OF
OUR AREA. IN ADDITION TO THESE STORMS...CONVECTION OVER COLORADO
AND KANSAS MAY BUILD INTO NORTHERN OKLAHOMA OVERNIGHT AND
TOMORROW MORNING.
STRONG TO SEVERE STORMS REMAIN IN THE FORECAST TOMORROW...AND
INCREASING VERTICAL WIND SHEAR WILL BE MORE SUPPORTIVE OF
SUPERCELL STRUCTURES AND THE RELATED SEVERE WEATHER
THREATS...MAINLY OVER THE WESTERN 2/3 OF OUR FORECAST AREA.
SATURDAY AT THIS POINT LOOKS LIKE A CLASSIC SEVERE WEATHER
SITUATION. MODELS CONTINUE TO SHOW A STRONG...NEGATIVELY-
TILTED...SHORTWAVE TROUGH MOVING NORTHEAST ACROSS THE CENTRAL HIGH
PLAINS...PROVIDING PLENTY OF SUPPORT FOR STORMS IN THE MODERATE
INSTABILITY AND HIGH-SHEAR ENVIRONMENT THAT IS EXPECTED.
AS THE WAVE EXITS TO THE NORTHEAST ON SUNDAY...IT WILL DRIVE A
COLD FRONT INTO OKLAHOMA AND NORTH TEXAS. THIS WILL BRING A
PROGRESSIVE END TO THE SEVERE WEATHER AS THE FRONT ADVANCES TOWARD
THE EAST. THE LAST OF THE STORMS SHOULD EXIT OUR SOUTHEAST
COUNTIES LATE SUNDAY OR EARLY MONDAY.
THE POST-FRONTAL REGIME SHOULD PROVIDE OKLAHOMA AND NORTH TEXAS
WITH A FEW DAYS OF MILD/COOL WEATHER AND RELATIVELY LOW CHANCES
FOR SHOWERS AND STORMS. SEVERE WEATHER IS VERY IMPROBABLE DURING
THIS PERIOD...MONDAY THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 79 65 77 / 70 60 60 70
HOBART OK 63 79 64 77 / 60 70 30 70
WICHITA FALLS TX 66 79 66 79 / 60 70 50 60
GAGE OK 58 82 59 76 / 50 50 40 60
PONCA CITY OK 63 81 63 79 / 70 50 70 70
DURANT OK 68 81 66 79 / 70 40 70 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SUNDAY EVENING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ083>090.
&&
25/23Hazardous weather outlook, May 7, 11:54 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1154 AM CDT THU MAY 7 2015 OKZ004>048-050>052-TXZ083>090-081700- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1154 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM ELK CITY... TO CLINTON AND OKLAHOMA CITY... TO SEMINOLE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK IS FOR AREAS NORTH OF THIS LINE. TIMING... THROUGH MIDNIGHT BUT MOST WIDESPREAD AND SIGNIFICANT SEVERE STORMS ARE EXPECTED 2 PM TO MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS UP TO 75 MPH... AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS WHICH MAY RESULT IN FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... THUNDERSTORMS THAT DEVELOPED IN THE TEXAS PANHANDLE AND WEST TEXAS THIS MORNING WILL CONTINUE TO MOVE EAST AND SPREAD ACROSS AT LEAST PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. OTHER THUNDERSTORMS COULD DEVELOP FURTHER NORTH LATE THIS AFTERNOON. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND TONIGHT. LARGE HAIL... DAMAGING WIND GUSTS... AND A FEW TORNADOES WILL BE POSSIBLE. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT BUT THUNDERSTORMS COULD CONTINUE INTO EARLY FRIDAY. .HEAVY RAIN... FLASH FLOODING WILL BE POSSIBLE IN SOME LOCATIONS THIS AFTERNOON AND TONIGHT WITH ANY ADDITIONAL HEAVY RAIN. MAINSTEM RIVER FLOODING WILL ALSO CONTINUE IN SOME AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. TORNADOES WILL BE POSSIBLE WITH STORMS FRIDAY AND SATURDAY. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. THIS COULD LEAD TO ADDITIONAL FLASH FLOODING AND MAINSTEM RIVER FLOODING. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 7, 3:35 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 335 PM CDT THU MAY 7 2015 OKZ017-023-024-072100- CANADIAN OK-CADDO OK-BLAINE OK- 335 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN... NORTHWESTERN CADDO AND SOUTHWESTERN BLAINE COUNTIES UNTIL 400 PM CDT... AT 333 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF LOOKEBA...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3513 9838 3519 9861 3563 9859 3560 9808 TIME...MOT...LOC 2033Z 209DEG 32KT 3536 9845
Special weather statement, May 7, 3:36 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 336 PM CDT THU MAY 7 2015 OKZ035-037-038-044-072100- COMANCHE OK-COTTON OK-TILLMAN OK-KIOWA OK- 336 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMANCHE...NORTHWESTERN COTTON...EASTERN TILLMAN AND SOUTH CENTRAL KIOWA COUNTIES UNTIL 400 PM CDT... AT 333 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 9 MILES NORTH OF INDIAHOMA TO 5 MILES SOUTH OF LOVELAND...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3485 9845 3424 9843 3423 9901 3485 9896 TIME...MOT...LOC 2033Z 244DEG 32KT 3475 9876 3423 9879
Local storm report, May 7, 3:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 6 NNW DUNDEE 34.31N 97.59W
05/07/2015 E1.00 INCH STEPHENS OK PUBLIC
&&
FMLocal storm report, May 7, 3:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 14 W HOLLIDAY 33.81N 98.93W
05/07/2015 E1.00 INCH ARCHER TX PUBLIC
&&
FMSpecial weather statement, May 7, 4:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 402 PM CDT THU MAY 7 2015 OKZ023-035-037-038-044-072145- COMANCHE OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK- 402 PM CDT THU MAY 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...NORTHERN COTTON... SOUTHERN CADDO...EAST CENTRAL TILLMAN AND EAST CENTRAL KIOWA COUNTIES UNTIL 445 PM CDT... AT 401 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES WEST OF BOONE TO NEAR DEVOL...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... LAWTON...ANADARKO...WALTERS...CACHE...ELGIN...APACHE...GERONIMO... FLETCHER...CYRIL...TEMPLE...STERLING...FORT COBB...CEMENT... CHATTANOOGA...MEDICINE PARK...INDIAHOMA...GRACEMONT...FAXON...FORT SILL AND MEERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3433 9878 3503 9874 3526 9812 3421 9816 TIME...MOT...LOC 2101Z 273DEG 30KT 3493 9857 3420 9858 MBS
Local storm report, May 7, 4:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT THU MAY 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND GST 2 SW GAGE 36.30N 99.78W
05/07/2015 M59 MPH ELLIS OK ASOS
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 45 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 48 min |
| May 6, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 43 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 40 min |
| May 6, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox | 43 min |
| May 6, 8:07 PM CDT | Tornado Warning | OUN | Archer | 23 min |
| May 6, 8:29 PM CDT | Tornado Warning | OUN | Archer | 31 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 39 min |
| May 6, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 51 min |
| May 6, 8:57 PM CDT | Tornado Warning | OUN | Archer, Wichita | 48 min |
| May 6, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 40 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 50 min |
| May 6, 10:34 PM CDT | Tornado Warning | OUN | Clay | 26 min |
| May 6, 10:40 PM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Foard, Knox, Wichita | 3 hr |
| May 6, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 52 min |
| May 6, 10:58 PM CDT | Tornado Warning | OUN | Clay | 32 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox, Wilbarger | 45 min |
| May 6, 11:03 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
| May 6, 11:26 PM CDT | Tornado Warning | OUN | Archer, Baylor | 16 min |
| May 6, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 50 min |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 7, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 50 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 39 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 38 min |
| May 7, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 31 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 49 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 30 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Hardeman | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 42 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Hardeman | 3 hr |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Hardeman | 26 min |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 40 min |
| May 7, 2:17 PM CDT | Special Weather Statement | OUN | Baylor, Foard, Knox | 28 min |
| May 7, 2:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 38 min |
| May 7, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 44 min |
| May 7, 3:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 40 min |
| May 7, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 51 min |
| May 7, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 50 min |
| May 7, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 39 min |
| May 7, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 56 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 22 min |
| May 7, 5:46 PM CDT | Special Weather Statement | OUN | Baylor | 44 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 7:59 PM CDT | Tornado Warning | OUN | Canadian, Grady | 46 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:25 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 35 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:28 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:20 PM CDT | Tornado Warning | OUN | Seminole | 25 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
Nearby
Flash Flood Warnings in Texas, 2015Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.